English
 
User Manual Privacy Policy Disclaimer Contact us
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT

Released

Journal Article

Convexity estimates for mean curvature flow and singularities of mean convex surfaces

MPS-Authors
/persons/resource/persons20689

Huisken,  Gerhard
Geometric Analysis and Gravitation, AEI-Golm, MPI for Gravitational Physics, Max Planck Society;

Locator
There are no locators available
Fulltext (public)
There are no public fulltexts available
Supplementary Material (public)
There is no public supplementary material available
Citation

Huisken, G., & Sinestrari, C. (1999). Convexity estimates for mean curvature flow and singularities of mean convex surfaces. Acta Mathematica, 183(1), 45-70. doi:10.1007/BF02392946.


Cite as: http://hdl.handle.net/11858/00-001M-0000-0013-5829-0
Abstract
There is no abstract available